MathSciNet Relay Station
MathSciNet bibliographic data
MR582958 14J40
Serpico, Maria Ezia Fano varieties of dimensions $n\geq 4$ and of index $r\geq n-1$. (Italian) Rend. Sem. Mat. Univ. Padova 62 (1980), 295–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement